Alert archive / Alabama / River Flood Warnings in 2014
River Flood Warning 29, NWS Birmingham, AL
NWS Birmingham, AL issued this river flood warning at Apr 13, 2014, 10:54 AM CDT for 5 counties in Alabama. It took effect at Apr 15, 2014, 3:07 AM CDT. It was in force for 3 days.
The area
The outline as issued.
The facts
- Issued
- Apr 13, 2014, 10:54 AM CDT (15:54 UTC)
- In effect from
- Apr 15, 2014, 3:07 AM CDT
- Expired
- Apr 18, 2014, 4:25 AM CDT
- In force
- 3 days
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Greene County, AL, Hale County, AL, Marengo County, AL, Pickens County, AL, Sumter County, AL
The radar
The Columbus AFB radar (KGWX), 94 km from the middle of the area, began a volume at 15:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Tombigbee River at Bevill Lock and Dam (AVLA1). The gauge peaked at 123.55 ft at Apr 15, 2014, 6:00 PM CDT.
- Action stage
- 122 ft
- Minor stage
- 122 ft
- Moderate stage
- 133 ft
- Major stage
- 135 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02444161, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
981
WGUS44 KBMX 131554
FLWBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1054 AM CDT SUN APR 13 2014
...THE NATIONAL WEATHER SERVICE IN BIRMINGHAM AL HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN ALABAMA...
TOMBIGBEE RIVER AT BEVILL LOCK AND DAM AFFECTING GREENE...HALE...
MARENGO...PICKENS AND SUMTER COUNTIES.
TOMBIGBEE RIVER AT GAINESVILLE LOCK AND DAM AFFECTING GREENE...
HALE...MARENGO AND SUMTER COUNTIES.
RIVER LEVELS CONTINUE TO FALL FOR THE TOMBIGBEE RIVER AT BEVILL AND
GAINESVILLE LOCK AND DAM. HOWEVER...ADDITIONAL RAINFALL OF 2 TO 2.5
INCHES MONDAY AND MONDAY NIGHT ACROSS THE TOMBIGBEE RIVER BASIN WILL
LIKELY SEND BOTH OF THESE LOCATIONS BACK INTO FLOOD TUESDAY AND
WEDNESDAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS. TURN AROUND...DON'T DROWN.
ANOTHER STATEMENT WILL BE ISSUED BY MONDAY MORNING...OR SOONER IF
CONDITIONS WARRANT.
&&
ALC063-065-091-107-119-140354-
/O.NEW.KBMX.FL.W.0029.140415T1303Z-140418T0925Z/
/AVLA1.1.ER.140415T1303Z.140416T0600Z.140417T2125Z.NO/
1054 AM CDT SUN APR 13 2014
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM AL HAS ISSUED A
* FLOOD WARNING FOR
THE TOMBIGBEE RIVER AT BEVILL LOCK AND DAM.
* FROM TUESDAY MORNING TO LATE THURSDAY NIGHT...OR UNTIL THE WARNING
IS CANCELLED.
* AT 9:00 AM SUNDAY THE STAGE WAS 111.1 FEET.
* FLOOD STAGE IS 122 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TUESDAY MORNING AND CONTINUE
TO RISE TO NEAR 124.8 FEET BY WEDNESDAY MORNING. THE RIVER WILL FALL
BELOW FLOOD STAGE BY THURSDAY AFTERNOON.
* IMPACT...AT 122 FEET...CATTLE IN LOW-LYING AREAS OF SOUTHERN
PICKENS COUNTY SHOULD BE MOVED TO HIGHER GROUND. CATTLE ARE CUTOFF
IN LOWLANDS OF SOUTHERN PICKENS COUNTY AT STAGES ABOVE 122 FEET.
&&
LAT...LON 3321 8827 3307 8816 3287 8813 3285 8822
3301 8825 3320 8832
$$
ALC063-065-091-119-140354-
/O.NEW.KBMX.FL.W.0030.140416T1134Z-140417T2308Z/
/GNSA1.1.ER.140416T1134Z.140416T1800Z.140417T1108Z.NO/
1054 AM CDT SUN APR 13 2014
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM AL HAS ISSUED A
* FLOOD WARNING FOR
THE TOMBIGBEE RIVER AT GAINESVILLE LOCK AND DAM.
* FROM WEDNESDAY MORNING TO THURSDAY EVENING...OR UNTIL THE WARNING
IS CANCELLED.
* AT 10:30 AM SUNDAY THE STAGE WAS 87.6 FEET.
* FLOOD STAGE IS 101 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY WEDNESDAY MORNING AND CONTINUE
TO RISE TO NEAR 102.3 FEET BY WEDNESDAY AFTERNOON. THE RIVER WILL
FALL BELOW FLOOD STAGE BY THURSDAY MORNING.
* IMPACT...AT 101 FEET...FLOODING OF LOW LYING AGRICULTURAL AND
WOODED LANDS IN THE AREA OCCURS.
&&
LAT...LON 3287 8813 3265 8797 3262 8784 3252 8783
3257 8809 3285 8822
$$7 follow-up statements
032
WGUS84 KBMX 140116
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
816 PM CDT SUN APR 13 2014
...THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER AT BEVILL LOCK
AND DAM...
.RIVER LEVELS CONTINUE TO FALL FOR THE TOMBIGBEE RIVER AT BEVILL AND
GAINESVILLE LOCK AND DAM. HOWEVER...ADDITIONAL RAINFALL OF 2 TO 2.5
INCHES MONDAY AND MONDAY NIGHT ACROSS THE TOMBIGBEE RIVER BASIN WILL
LIKELY SEND BOTH OF THESE LOCATIONS BACK INTO FLOOD TUESDAY AND
WEDNESDAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS. TURN AROUND...DON'T DROWN.
ANOTHER STATEMENT WILL BE ISSUED BY MONDAY MORNING...OR SOONER IF
CONDITIONS WARRANT.
&&
ALC063-065-091-107-119-141316-
/O.EXT.KBMX.FL.W.0029.140415T0800Z-140419T0215Z/
/AVLA1.1.ER.140415T0800Z.140416T1200Z.140418T1415Z.NO/
816 PM CDT SUN APR 13 2014
...FLOOD WARNING EXTENDED UNTIL FRIDAY EVENING...THE FLOOD WARNING
CONTINUES FOR
THE TOMBIGBEE RIVER AT BEVILL LOCK AND DAM.
* FROM LATE MONDAY NIGHT TO FRIDAY EVENING...OR UNTIL THE WARNING IS
CANCELLED.
* AT 7:00 PM SUNDAY THE STAGE WAS 111.5 FEET.
* FLOOD STAGE IS 122 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TUESDAY MORNING AND
CONTINUE TO RISE TO NEAR 126.9 FEET BY WEDNESDAY MORNING. THE RIVER
WILL FALL BELOW FLOOD STAGE BY LATE FRIDAY MORNING.
* IMPACT...AT 128 FEET...CATTLE IN THE AREA SHOULD BE MOVED TO
HIGHER GROUND. FLOODING OF SOME CABINS AND CAMPS ALONG THE RIVER
CAN BE EXPECTED.
&&
LAT...LON 3321 8827 3307 8816 3287 8813 3285 8822
3301 8825 3320 8832
$$
ALC063-065-091-119-141316-
/O.EXT.KBMX.FL.W.0030.140416T1127Z-140418T1859Z/
/GNSA1.1.ER.140416T1127Z.140417T0600Z.140418T0659Z.NO/
816 PM CDT SUN APR 13 2014
...FLOOD WARNING EXTENDED UNTIL FRIDAY AFTERNOON...THE FLOOD WARNING
CONTINUES FOR
THE TOMBIGBEE RIVER AT GAINESVILLE LOCK AND DAM.
* FROM WEDNESDAY MORNING TO FRIDAY AFTERNOON...OR UNTIL THE WARNING
IS CANCELLED.
* AT 7:30 PM SUNDAY THE STAGE WAS 87.1 FEET.
* FLOOD STAGE IS 101 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY WEDNESDAY MORNING AND CONTINUE
TO RISE TO NEAR 102.1 FEET BY EARLY THURSDAY MORNING. THE RIVER
WILL FALL BELOW FLOOD STAGE BY EARLY FRIDAY MORNING.
* IMPACT...AT 101 FEET...FLOODING OF LOW LYING AGRICULTURAL AND
WOODED LANDS IN THE AREA OCCURS.
&&
LAT...LON 3287 8813 3265 8797 3262 8784 3252 8783
3257 8809 3285 8822
$$891
WGUS84 KBMX 141436
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
936 AM CDT MON APR 14 2014
...THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER...
.RAINFALL THAT OCCURRED OVERNIGHT AND ADDITIONAL RAINFALLFORECAST
FOR TODAY AND TONIGHT WILL PRODUCE RISES ON THE UPPER TOMBIGBEE
RIVER ONCE AGAIN...AND A FLOOD WARNING FOR MINOR FLOODING CONTINUES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS. TURN AROUND...DON'T DROWN.
ANOTHER STATEMENT WILL BE ISSUED BY TUESDAY MORNING...OR SOONER IF
CONDITIONS WARRANT.
&&
ALC063-065-091-107-119-150236-
/O.EXT.KBMX.FL.W.0029.140415T0923Z-140418T0925Z/
/AVLA1.1.ER.140415T0923Z.140416T0600Z.140417T2125Z.NO/
936 AM CDT MON APR 14 2014
THE FLOOD WARNING CONTINUES FOR
THE TOMBIGBEE RIVER AT BEVILL LOCK AND DAM.
* FROM LATE TONIGHT TO LATE THURSDAY NIGHT...OR UNTIL THE WARNING IS
CANCELLED.
* AT 8 AM MONDAY THE STAGE WAS 111.6 FEET.
* FLOOD STAGE IS 122 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TUESDAY AND CONTINUE
TO RISE TO NEAR 125.2 FEET BY EARLY WEDNESDAY MORNING. THE RIVER
WILL FALL BELOW FLOOD STAGE BY THURSDAY AFTERNOON.
* IMPACT...AT 122 FEET...CATTLE IN LOW-LYING AREAS OF SOUTHERN
PICKENS COUNTY SHOULD BE MOVED TO HIGHER GROUND. CATTLE ARE CUTOFF
IN LOWLANDS OF SOUTHERN PICKENS COUNTY AT STAGES ABOVE 122 FEET.
&&
LAT...LON 3321 8827 3307 8816 3287 8813 3285 8822
3301 8825 3320 8832
$$
ALC063-065-091-119-150236-
/O.EXT.KBMX.FL.W.0030.140416T0824Z-140417T2100Z/
/GNSA1.1.ER.140416T0824Z.140416T1800Z.140417T0900Z.NO/
936 AM CDT MON APR 14 2014
THE FLOOD WARNING CONTINUES FOR
THE TOMBIGBEE RIVER AT GAINESVILLE LOCK AND DAM.
* FROM LATE TUESDAY NIGHT TO THURSDAY AFTERNOON...OR UNTIL THE
WARNING IS CANCELLED.
* AT 8:30 AM MONDAY THE STAGE WAS 86.5 FEET.
* FLOOD STAGE IS 101 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY WEDNESDAY MORNING AND
CONTINUE TO RISE TO NEAR 102 FEET BY EARLY WEDNESDAY AFTERNOON.
THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY THURSDAY MORNING.
* IMPACT...AT 101 FEET...FLOODING OF LOW LYING AGRICULTURAL AND
WOODED LANDS IN THE AREA OCCURS.
&&
LAT...LON 3287 8813 3265 8797 3262 8784 3252 8783
3257 8809 3285 8822
$$
ALC063-065-091-119-150236-
/O.CON.KBMX.FL.W.0006.000000T0000Z-000000T0000Z/
/DLDA1.2.ER.140408T0822Z.140411T2315Z.000000T0000Z.NO/
936 AM CDT MON APR 14 2014
THE FLOOD WARNING CONTINUES FOR
THE TOMBIGBEE RIVER AT DEMOPOLIS LOCK AND DAM.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 5 AM MONDAY THE STAGE WAS 70.4 FEET.
* FLOOD STAGE IS 68 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO A STAGE OF 69.9 FEET
BY TUESDAY MORNING AND THEN BEGIN TO RISE...WITH A CREST NEAR 75.3
FEET EXPECTED THURSDAY MORNING.
* IMPACT...AT 77 FEET...FLOODING OF NUMEROUS CABINS AND TRAILERS
NEAR THE RIVER CAN BE EXPECTED. AT 73 FEET...SOME FLOODING OF
CABINS AND TRAILERS...AS WELL AS SOME SECONDARY ROADS IN THE
AREA...OCCURS.
&&
LAT...LON 3252 8782 3225 8790 3201 8806 3201 8816
3241 8809 3253 8790
$$338
WGUS84 KBMX 150230
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
930 PM CDT MON APR 14 2014
...THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER...
.RAINFALL THAT OCCURRED TODAY AND ADDITIONAL RAINFALL FORECAST
OVERNIGHT WILL PRODUCE RISES ON THE UPPER TOMBIGBEE RIVER ONCE
AGAIN...AND A FLOOD WARNING FOR MINOR FLOODING CONTINUES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS. TURN AROUND...DON'T DROWN.
ANOTHER STATEMENT WILL BE ISSUED BY TUESDAY MORNING...OR SOONER IF
CONDITIONS WARRANT.
&&
ALC063-065-091-107-119-151430-
/O.EXT.KBMX.FL.W.0029.140415T0807Z-140419T1255Z/
/AVLA1.1.ER.140415T0807Z.140416T1800Z.140419T0055Z.NO/
930 PM CDT MON APR 14 2014
...FLOOD WARNING EXTENDED UNTIL SATURDAY MORNING...THE FLOOD WARNING
CONTINUES FOR
THE TOMBIGBEE RIVER AT BEVILL LOCK AND DAM.
* FROM LATE TONIGHT TO SATURDAY MORNING...OR UNTIL THE WARNING IS
CANCELLED.
* AT 8:00 PM MONDAY THE STAGE WAS 116.4 FEET.
* FLOOD STAGE IS 122 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AND CONTINUE
TO RISE TO NEAR 129.6 FEET BY EARLY WEDNESDAY AFTERNOON. THE RIVER
WILL FALL BELOW FLOOD STAGE BY FRIDAY EVENING.
* IMPACT...AT 128 FEET...CATTLE IN THE AREA SHOULD BE MOVED TO
HIGHER GROUND. FLOODING OF SOME CABINS AND CAMPS ALONG THE RIVER
CAN BE EXPECTED.
* IMPACT...AT 122 FEET...CATTLE IN LOW-LYING AREAS OF SOUTHERN
PICKENS COUNTY SHOULD BE MOVED TO HIGHER GROUND. CATTLE ARE CUTOFF
IN LOWLANDS OF SOUTHERN PICKENS COUNTY AT STAGES ABOVE 122 FEET.
&&
LAT...LON 3321 8827 3307 8816 3287 8813 3285 8822
3301 8825 3320 8832
$$
ALC063-065-091-119-151430-
/O.EXT.KBMX.FL.W.0030.140416T0035Z-140419T1800Z/
/GNSA1.1.ER.140416T0035Z.140417T1800Z.140419T0600Z.NO/
930 PM CDT MON APR 14 2014
...FLOOD WARNING EXTENDED UNTIL SATURDAY AFTERNOON...THE FLOOD
WARNING CONTINUES FOR
THE TOMBIGBEE RIVER AT GAINESVILLE LOCK AND DAM.
* FROM TUESDAY EVENING TO SATURDAY AFTERNOON...OR UNTIL THE WARNING
IS CANCELLED.
* AT 8:30 PM MONDAY THE STAGE WAS 90.1 FEET.
* FLOOD STAGE IS 101 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW EVENING AND CONTINUE
TO RISE TO NEAR 103.8 FEET BY EARLY THURSDAY AFTERNOON. THE RIVER
WILL FALL BELOW FLOOD STAGE BY EARLY SATURDAY MORNING.
* IMPACT...AT 101 FEET...FLOODING OF LOW LYING AGRICULTURAL AND
WOODED LANDS IN THE AREA OCCURS.
&&
LAT...LON 3287 8813 3265 8797 3262 8784 3252 8783
3257 8809 3285 8822
$$
ALC063-065-091-119-151430-
/O.CON.KBMX.FL.W.0006.000000T0000Z-000000T0000Z/
/DLDA1.2.ER.140408T0822Z.140411T2315Z.000000T0000Z.NO/
930 PM CDT MON APR 14 2014
THE FLOOD WARNING CONTINUES FOR
THE TOMBIGBEE RIVER AT DEMOPOLIS LOCK AND DAM.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:15 PM MONDAY THE STAGE WAS 67.6 FEET.
* FLOOD STAGE IS 68 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW EARLY AFTERNOON AND
CONTINUE TO RISE TO NEAR 75.6 FEET BY FRIDAY EVENING.
* IMPACT...AT 68 FEET...FLOODING OF LOWLANDS IN THE AREA OCCURS AND
CATTLE SHOULD BE MOVED TO HIGHER GROUND.
&&
LAT...LON 3252 8782 3225 8790 3201 8806 3201 8816
3241 8809 3253 8790
$$686
WGUS84 KBMX 151440
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
940 AM CDT TUE APR 15 2014
...THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER...
.RISES CONTINUE ALONG THE TOMBIGBEE FOLLOWING RAINFALL DURING THE
PAST 36 HOURS...AND A FLOOD WARNING REMAINS IN EFFECT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS. TURN AROUND...DON'T DROWN.
ANOTHER STATEMENT WILL BE ISSUED BY WEDNESDAY MORNING...OR SOONER IF
CONDITIONS WARRANT.
&&
ALC063-065-091-107-119-160240-
/O.EXT.KBMX.FL.W.0029.000000T0000Z-140418T1800Z/
/AVLA1.1.ER.140415T1148Z.140416T1200Z.140418T0600Z.NO/
940 AM CDT TUE APR 15 2014
THE FLOOD WARNING CONTINUES FOR
THE TOMBIGBEE RIVER AT BEVILL LOCK AND DAM.
* UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 8 AM TUESDAY THE STAGE WAS 122.2 FEET.
* FLOOD STAGE IS 122 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 124.7 FEET BY
WEDNESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY
FRIDAY MORNING.
* IMPACT...AT 128 FEET...CATTLE IN THE AREA SHOULD BE MOVED TO
HIGHER GROUND. FLOODING OF SOME CABINS AND CAMPS ALONG THE RIVER
CAN BE EXPECTED.
&&
LAT...LON 3321 8827 3307 8816 3287 8813 3285 8822
3301 8825 3320 8832
$$
ALC063-065-091-119-160240-
/O.EXT.KBMX.FL.W.0030.140416T0600Z-140418T0508Z/
/GNSA1.1.ER.140416T0600Z.140417T0000Z.140417T1708Z.NO/
940 AM CDT TUE APR 15 2014
THE FLOOD WARNING CONTINUES FOR
THE TOMBIGBEE RIVER AT GAINESVILLE LOCK AND DAM.
* FROM LATE TONIGHT TO LATE THURSDAY NIGHT...OR UNTIL THE WARNING IS
CANCELLED.
* AT 8:30 AM TUESDAY THE STAGE WAS 95.8 FEET.
* FLOOD STAGE IS 101 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE AFTER MIDNIGHT TONIGHT AND
CONTINUE TO RISE TO NEAR 102.5 FEET BY WEDNESDAY EVENING. THE RIVER
WILL FALL BELOW FLOOD STAGE BY EARLY THURSDAY AFTERNOON.
* IMPACT...AT 101 FEET...FLOODING OF LOW LYING AGRICULTURAL AND
WOODED LANDS IN THE AREA OCCURS.
&&
LAT...LON 3287 8813 3265 8797 3262 8784 3252 8783
3257 8809 3285 8822
$$
ALC063-065-091-119-160240-
/O.CON.KBMX.FL.W.0006.000000T0000Z-000000T0000Z/
/DLDA1.2.ER.140408T0822Z.140411T2315Z.000000T0000Z.NO/
940 AM CDT TUE APR 15 2014
THE FLOOD WARNING CONTINUES FOR
THE TOMBIGBEE RIVER AT DEMOPOLIS LOCK AND DAM.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:15 AM TUESDAY THE STAGE WAS 67.8 FEET.
* FLOOD STAGE IS 68 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE LATE THIS MORNING AND CONTINUE
TO RISE TO NEAR 72.3 FEET BY EARLY FRIDAY MORNING. THE RIVER WILL
THEN BEGIN A SLOW FALL BUT REMAIN ABOVE FLOOD STAGE THE NEXT
SEVERAL DAYS.
* IMPACT...AT 73 FEET...SOME CABINS AND TRAILERS ALONG THE RIVER
ARE FLOODED...AS WELL AS SOME SECONDARY ROADS.
&&
LAT...LON 3252 8782 3225 8790 3201 8806 3201 8816
3241 8809 3253 8790
$$608
WGUS84 KBMX 160152
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
852 PM CDT TUE APR 15 2014
...THE FLOOD WARNING IS CANCELLED FOR THE TOMBIGBEE RIVER AT
GAINESVILLE LOCK AND DAM...
...THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER AT BEVILL LOCK
AND DAM...
...THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER AT DEMOPOLIS
LOCK AND DAM...
.MINOR FLOODING CONTINUES ALONG THE TOMBIGBEE RIVER AT BEVILL AND
DEMOPOLIS LOCK AND DAM. THE RIVER WILL CREST BELOW FLOOD STAGE AT
GAINESVILLE LOCK AND DAM AND THE FLOOD WARNING FOR THE TOMBIGBEE RIVER
AT GAINESVILLE LOCK AND DAM HAS BEEN CANCELED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS. TURN AROUND...DON'T DROWN.
ANOTHER STATEMENT WILL BE ISSUED BY WEDNESDAY MORNING...OR SOONER IF
CONDITIONS WARRANT.
&&
ALC063-065-091-107-119-161352-
/O.EXT.KBMX.FL.W.0029.000000T0000Z-140418T0400Z/
/AVLA1.1.ER.140415T1148Z.140415T2300Z.140417T1600Z.NO/
852 PM CDT TUE APR 15 2014
THE FLOOD WARNING CONTINUES FOR
THE TOMBIGBEE RIVER AT BEVILL LOCK AND DAM.
* UNTIL THURSDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:00 PM TUESDAY THE STAGE WAS 123.8 FEET.
* FLOOD STAGE IS 122.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
LATE THURSDAY MORNING.
* IMPACT...AT 122.0 FEET...CATTLE IN LOW-LYING AREAS OF SOUTHERN
PICKENS COUNTY SHOULD BE MOVED TO HIGHER GROUND. CATTLE ARE CUTOFF
IN LOWLANDS OF SOUTHERN PICKENS COUNTY AT STAGES ABOVE 122 FEET.
&&
LAT...LON 3321 8827 3307 8816 3287 8813 3285 8822
3301 8825 3320 8832
$$
ALC063-065-091-119-160222-
/O.CAN.KBMX.FL.W.0030.000000T0000Z-140418T0508Z/
/GNSA1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
852 PM CDT TUE APR 15 2014
THE FLOOD WARNING IS CANCELLED FOR
THE TOMBIGBEE RIVER AT GAINESVILLE LOCK AND DAM.
* AT 8:30 PM TUESDAY THE STAGE WAS 98.7 FEET.
* FLOOD STAGE IS 101.0 FEET.
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE TOMORROW
EARLY AFTERNOON.
* IMPACT...AT 101.0 FEET...FLOODING OF LOW LYING AGRICULTURAL AND
WOODED LANDS IN THE AREA OCCURS.
&&
LAT...LON 3287 8813 3265 8797 3262 8784 3252 8783
3257 8809 3285 8822
$$
ALC063-065-091-119-161352-
/O.CON.KBMX.FL.W.0006.000000T0000Z-000000T0000Z/
/DLDA1.2.ER.140408T0822Z.140411T2315Z.000000T0000Z.NO/
852 PM CDT TUE APR 15 2014
THE FLOOD WARNING CONTINUES FOR
THE TOMBIGBEE RIVER AT DEMOPOLIS LOCK AND DAM.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:15 PM TUESDAY THE STAGE WAS 68.9 FEET.
* FLOOD STAGE IS 68.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 70.7 FEET BY
EARLY THURSDAY AFTERNOON THEN BEGIN FALLING.
&&
LAT...LON 3252 8782 3225 8790 3201 8806 3201 8816
3241 8809 3253 8790
$$694
WGUS84 KBMX 161440
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
940 AM CDT WED APR 16 2014
...THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER AT BEVILL LOCK
AND DAM...
.LEVELS ARE FALLING ALONG THE UPPER TOMBIGBEE RIVER...AND THIS TREND
WILL SPREAD DOWNSTREAM THE NEXT FEW DAYS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS. TURN AROUND...DON'T DROWN.
ANOTHER STATEMENT WILL BE ISSUED BY THURSDAY MORNING...OR SOONER IF
CONDITIONS WARRANT.
&&
ALC063-065-091-107-119-170114-
/O.EXT.KBMX.FL.W.0029.000000T0000Z-140417T0114Z/
/AVLA1.1.ER.140415T1148Z.140415T2300Z.140416T1314Z.NO/
940 AM CDT WED APR 16 2014
THE FLOOD WARNING CONTINUES FOR
THE TOMBIGBEE RIVER AT BEVILL LOCK AND DAM.
* UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 8 AM WEDNESDAY THE STAGE WAS 122.0 FEET.
* FLOOD STAGE IS 122 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE
THIS MORNING...AND THEN CONTINUE TO FALL THE NEXT FEW DAYS.
* IMPACT...AT 122 FEET...CATTLE IN LOW-LYING AREAS OF SOUTHERN
PICKENS COUNTY SHOULD BE MOVED TO HIGHER GROUND. CATTLE ARE CUTOFF
IN LOWLANDS OF SOUTHERN PICKENS COUNTY AT STAGES ABOVE 122 FEET.
&&
LAT...LON 3321 8827 3307 8816 3287 8813 3285 8822
3301 8825 3320 8832
$$
ALC063-065-091-119-170240-
/O.EXT.KBMX.FL.W.0006.000000T0000Z-140420T2308Z/
/DLDA1.2.ER.140408T0822Z.140411T2315Z.140420T1108Z.NO/
940 AM CDT WED APR 16 2014
THE FLOOD WARNING CONTINUES FOR
THE TOMBIGBEE RIVER AT DEMOPOLIS LOCK AND DAM.
* UNTIL SUNDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:15 AM WEDNESDAY THE STAGE WAS 70.1 FEET.
* FLOOD STAGE IS 68 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 71.5 FEET BY
THURSDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY
MORNING.
* IMPACT...AT 68 FEET...FLOODING OF LOWLANDS IN THE AREA OCCURS AND
CATTLE SHOULD BE MOVED TO HIGHER GROUND.
&&
LAT...LON 3252 8782 3225 8790 3201 8806 3201 8816
3241 8809 3253 8790
$$118
WGUS84 KBMX 170056
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
756 PM CDT WED APR 16 2014
...THE FLOOD WARNING IS CANCELLED FOR THE TOMBIGBEE RIVER AT BEVILL
LOCK AND DAM...
...THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER AT DEMOPOLIS
LOCK AND DAM...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS. TURN AROUND...DON'T DROWN.
ANOTHER STATEMENT WILL BE ISSUED THURSDAY MORNING...OR SOONER IF
CONDITIONS WARRANT.
&&
ALC063-065-091-107-119-170126-
/O.CAN.KBMX.FL.W.0029.000000T0000Z-140417T0114Z/
/AVLA1.1.ER.140415T1148Z.140415T2300Z.140416T1301Z.NO/
756 PM CDT WED APR 16 2014
THE FLOOD WARNING IS CANCELLED FOR
THE TOMBIGBEE RIVER AT BEVILL LOCK AND DAM.
* AT 6:00 PM WEDNESDAY THE STAGE WAS 118.9 FEET.
* FLOOD STAGE IS 122.0 FEET.
* FELL BELOW FLOOD STAGE AT 8:01 AM WEDNESDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 116.7 FEET BY FRIDAY
MORNING.
&&
LAT...LON 3321 8827 3307 8816 3287 8813 3285 8822
3301 8825 3320 8832
$$
ALC063-065-091-119-171256-
/O.EXT.KBMX.FL.W.0006.000000T0000Z-140420T0600Z/
/DLDA1.2.ER.140408T0822Z.140411T2315Z.140419T1800Z.NO/
756 PM CDT WED APR 16 2014
THE FLOOD WARNING CONTINUES FOR
THE TOMBIGBEE RIVER AT DEMOPOLIS LOCK AND DAM.
* UNTIL LATE SATURDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:15 PM WEDNESDAY THE STAGE WAS 70.7 FEET.
* FLOOD STAGE IS 68.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 71.4 FEET BY
TOMORROW EARLY AFTERNOON . THE RIVER WILL FALL BELOW FLOOD STAGE
EARLY SATURDAY AFTERNOON.
&&
LAT...LON 3252 8782 3225 8790 3201 8806 3201 8816
3241 8809 3253 8790
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this river flood warning went out at Apr 13, 6:49 AM CDT, 4 hours 5 minutes earlier.
Area forecast discussion, Apr 13, 6:49 AM CDT, 4 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 649 AM CDT SUN APR 13 2014 .UPDATE... FOR 12Z AVIATION. && .DISCUSSION... SATELLITE/RADAR NOTE THIS MORNING...AN INTERESTING FEATURE WAS SPOTTED ON AREA RADARS NEAR EUFAULA AND PHENIX CITY. THIS UNDULAR BORE FEATURE APPEARS TO BE A REMNANT WEST FLORIDA COAST BOUNDARY OF SOME SORT. IT SHOULD NOT HAVE MUCH AFFECT ON SENSIBLE WEATHER TODAY. CENTRAL ALABAMA WILL EXPERIENCE ANOTHER GOOD SPRING DAY TODAY BEFORE THINGS CHANGE RATHER ABRUPTLY HEADING INTO THE WORK WEEK. NOT MUCH HAS CHANGED CONCERNING THE OVERALL FORECAST DETAILS FROM THE PREVIOUS DISCUSSION. IT STILL APPEARS THERE WILL BE TWO ROUNDS OF SHOWERS AND THUNDERSTORMS...AS TWO DISTINCT UPPER LEVEL SHORT WAVE TROFS MOVE OVERHEAD. ONCE AGAIN THE NAM APPEARS TOO SLOW BUT WILL INCORPORATE SOME OF ITS ENVIRONMENTAL PARAMETERS. SOUTHERLY FLOW CONTINUES TODAY AND INTO MONDAY...INCREASING MOISTURE VALUES INTO 150-175 PERCENT OF NORMAL FOR MID APRIL. THIS MOISTURE COMBINED WITH TWO RATHER POTENT UPPER SYSTEMS...GIVES US A SHOT AT 1-3 INCHES OF RAIN. THE OVERALL EVOLUTION REMAINS QUITE COMPLEX AND THE SECOND WAVE SEVERE POTENTIAL WILL HAVE MUCH TO DO WITH HOW THE FIRST WAVE AFFECTS THE LOCAL ATMOSPHERE. THE FIRST WAVE WILL NOT HAVE MUCH SURFACE BASED INSTABILITY TO WORK WITH...SO EXPECT SOME STRONG WIND GUSTS AND HEAVY RAIN. THEREAFTER...MONITORING THE MESOSCALE WILL BE KEY. IF BUOYANCY CAN BE REALIZED BY AFTERNOON AND EVENING...A MIXED THUNDERSTORM MODE MAY DEVELOP WITH SUPERCELLS AND THUNDERSTORM CLUSTERS. BULK SHEAR...LOW LEVEL WINDS AND HELICITY VALUES ARE ADVERTISED A BIT HIGHER TODAY...WHILE THE UPPER LEVELS APPEAR VERY FAVORABLE FOR SUPPORT AND MAINTENANCE OF STRONG TO SEVERE STORMS. WILL KEEP THE MENTION OF LOCALLY HEAVY RAIN AND DAMAGING WIND AS THE MAIN THREATS WITH TORNADOES AND HAIL AS SECONDARY THREATS ATTM. AS THIS SYSTEM EXITS...GUSTY WINDS BEHIND THE FRONT WILL BE 10 TO 20 MPH WITH HIGHER GUSTS ON TUESDAY. BY WEDNESDAY MORNING...MUCH COLDER AIR ARRIVES AND CENTRAL ALABAMA WILL BE FLIRTING WITH FREEZING CONDITIONS. NORMAL TO BELOW NORMAL READINGS ARE ANTICIPATED THE REMAINDER OF THE WEEK WITH ONLY A SLIGHT UPWARD TREND. ANOTHER FRONT AFFECTS THE REGION FRIDAY AND SATURDAY AND MENTION 20-40 POPS ATTM. 75 && .AVIATION... 12Z TAF DISCUSSION. STRATUS DECK HAS MANAGED TO SPREAD NORTHWARD INTO THE SOUTHERN COUNTIES AND WILL IMPACT TOI/MGM WITH LIFR/IFR CIGS FOR A FEW HOURS THIS MORNING BEFORE MIXING OUT. VFR CONDITIONS WILL PREVAIL THRU THE REMAINDER OF THE DAYLIGHT HOURS WITH SOUTHERLY WINDS OF 10-15 KTS GUSTING UP TO 20 KTS. WITH INCREASED MOISTURE AND ISENTROPIC LIFT LOW CIGS LOOK TO RETURN LATE TONIGHT. RAIN AND TSTORMS WILL BEGIN TO MOVE IN FROM THE WEST AFTER MIDNIGHT...AND MAY REACH TCL AROUND 09Z. REST OF TERMINALS WILL BE IMPACTED CLOSER TO OR AFTER 12Z. GUSTY WINDS AND HEAVY RAINFALL COULD ACCOMPANY THE STORMS. 19 && .HYDROLOGY... SOME IMPROVEMENT WAS NOTED IN THE PAST 24 HOURS WITH SOME STREAMS FALLING TO NORMAL LEVELS MAINLY NORTH. OTHER CREEKS...STREAMS... AND SECONDARY WATERWAYS REMAIN ABOVE NORMAL STREAM FLOW CONDITIONS. A FEW MAIN-STEM RIVERS ARE EXPERIENCING SOME FLOODING. THE GOOD THING HERE IS THAT WE HAVE ONE MORE DAY TO DRY THE GROUND AND LET THE WATERWAYS DRAIN SOME OF THE WATER. THE BAD THING IS THAT THE NEXT STORM SYSTEM LATE TONIGHT INTO TUESDAY WILL BRING ANOTHER 2 TO 3 INCHES OF RAIN TO THE AREA WITH A FEW LOCALLY HIGHER TOTALS POSSIBLE. THESE RAIN AMOUNTS MAY HAVE SOME EFFECT ON MAIN-STEM RIVERS ESPECIALLY ACROSS THE SOUTHERN BASINS OF THE TOMBIGBEE...THE BLACK WARRIOR...AND THE CAHABA. MONITOR THE SPECIFIC STAGE FORECASTS AS WE HEAD INTO THE BEGINNING OF NEXT WEEK. THESE RAINS MAY ALSO HAVE SOME IMPACT ON THE SMALLER STREAMS ALREADY RUNNING HIGHER THAN NORMAL. DUE TO THE RECENT FLOODING...THERE REMAINS PLENTY OF DEBRIS NEAR THESE WATERWAYS THAT MAY IMPACT ISOLATED LOCATIONS. THE RAIN RATES WILL BE CRITICAL HERE AND MAY REACH THE EXCESSIVE RANGE AT TIMES. STAY TUNED FOR FURTHER REFINEMENTS IN THE FORECAST. 75 && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 81 59 72 48 56 / 0 50 100 90 40 ANNISTON 82 60 72 47 59 / 0 30 90 90 50 BIRMINGHAM 81 61 73 44 58 / 0 60 100 100 40 TUSCALOOSA 81 61 75 45 59 / 10 90 100 100 20 CALERA 81 60 73 45 58 / 0 60 100 100 40 AUBURN 80 59 73 51 62 / 0 10 80 100 60 MONTGOMERY 83 62 76 52 64 / 0 20 80 100 60 TROY 83 61 77 52 63 / 0 10 70 90 60 && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Apr 13, 9:02 AM CDT, 1 hour 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 902 AM CDT SUN APR 13 2014 ALZ011>015-017>050-141415- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE- CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA- CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA- CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON- BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 902 AM CDT SUN APR 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TODAY AND TONIGHT. FLOODING WILL CONTINUE ON A FEW SOUTH CENTRAL ALABAMA RIVERS. PLEASE REFER TO THE LATEST RIVER FLOOD STATEMENTS FOR SPECIFIC STAGE DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE MONDAY AFTERNOON INTO MONDAY NIGHT FOR ALL OF CENTRAL ALABAMA. THESE STORMS WILL BE CAPABLE OF PRODUCING LOCALIZED FLOODING...DAMAGING WINDS... AND LARGE HAIL. AN ISOLATED BRIEF TORNADO CANNOT BE RULED OUT. A COLD FRONT WILL MOVE THROUGH CENTRAL ALABAMA EARLY TUESDAY. WINDS OF 10 AND 20 MPH WITH HIGHER GUSTS WILL OCCUR BOTH AHEAD AND BEHIND THE FRONT. TEMPERATURES ON WEDNESDAY MORNING MAY DROP NEAR FREEZING FOR AREAS GENERALLY ALONG AND NORTH OF THE INTERSTATE 20 CORRIDOR. THIS WOULD LIKELY ONLY BE FOR A FEW HOURS...BUT PRECAUTIONS MAY BECOME NEEDED. FLOODING WILL CONTINUE ON A FEW CENTRAL ALABAMA RIVERS...PERHAPS UNTIL THURSDAY...ESPECIALLY ON THE LOWER TOMBIGBEE...LOWER BLACK WARRIOR...AND LOWER CAHABA. ADDITIONAL RAINFALL ON MONDAY AND TUESDAY COULD PROLONG AREAS OF RIVER FLOODING. PLEASE REFER TO THE LATEST RIVER FLOOD STATEMENTS FOR SPECIFIC DETAILS. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NEEDED MONDAY.
The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 10:54 AM CDT | River Flood Warning | BMX | Greene, Hale, Marengo, Sumter | 4 days |
| Apr 13, 10:58 AM CDT | River Flood Warning | BMX | Sumter | 5 days |
| Apr 13, 2:31 PM CDT | Flash Flood Watch | BMX | Autauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more | 36 hr |
Nearby
River Flood Warnings in Alabama, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.